Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 28, NWS Jacksonville, FL

April 5, 20115 counties in Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 5, 2011, 4:36 AM EDT for 5 counties in Georgia. It was in force for 54 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2011, 4:36 AM EDT (08:36 UTC)
Expired
Apr 5, 2011, 5:30 AM EDT
In force
54 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Appling County, GA, Bacon County, GA, Pierce County, GA, Ware County, GA, Wayne County, GA

The radar

The Jacksonville radar (KJAX), 133 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 4:40 AM EDTTSTM WND DMGSurrency, GATHE APPLING COUNTY EMERGENCY MANAGER REPORTED WIDESPREAD TREES AND POWER LINES DOWN ALL OVER THE COUNTY. THE EVENT BEGAN IN THE WESTERN COUNTY ABOUT 0430 AND ENDED IN THE EASTERN COUNTY BETWEEN 0440 AND 0445. THE TIME OF DAMAGE IN THE SURRENCY AREA IS ESTIMATE
Apr 5, 4:55 AM EDTTSTM WND GST 601 Ne Odum, GAA CITIZEN REPORTED GUSTS OF NEAR 60 MPH AND PEA SIZE HAIL AS A SQUALL LINE PASSED THROUGH ODUM NEAR TANK ROAD AND WALTER GRIFFIS ROAD. TIME ESTIMATED BASED ON RADAR.
Apr 5, 5:00 AM EDTTSTM WND DMG5 Nw Jesup, GAWAYNE COUNTY EMERGENCY MANAGEMENT REPORTED A TREE DOWN ON A RESIDENCE AT HIGHWAY 169 AND RODNEY JONES ROAD.
Apr 5, 5:00 AM EDTTSTM WND DMGScreven, GAWAYNE COUNTY EMERGENCY MANAGEMENT REPORTED BARN DAMAGE ON MICHAEL LAKE ROAD NEAR SCREVEN.
Apr 5, 5:05 AM EDTTSTM WND DMG4 Nw Screven, GAWAYNE COUNTY EMERGENCY MANAGEMENT REPORTED A PATH OF TREE DAMAGE ABOUT ONE MILE IN LENGTH AND ABOUT 60 YARDS WIDE. EMERGENCY MANAGER BELIEVES IT WAS STRAIGHT LINE WIND DAMAGE AND NOT A TORNADO AS EVERYTHING IS LAID OUT IN A STRAIGHT LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 2:41 AM EDTTornado WatchSPC6 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 8.6 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2011-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 64 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2011-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
64 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
2067 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

906 
WUUS52 KJAX 050836
SVRJAX
GAC001-005-229-299-305-050930-
/O.NEW.KJAX.SV.W.0028.110405T0836Z-110405T0930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
436 AM EDT TUE APR 5 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHERN WARE COUNTY IN SOUTHEAST GEORGIA
  NORTHERN PIERCE COUNTY IN SOUTHEAST GEORGIA
  WAYNE COUNTY IN SOUTHEAST GEORGIA
  EASTERN APPLING COUNTY IN SOUTHEAST GEORGIA
  EASTERN BACON COUNTY IN SOUTHEAST GEORGIA

* UNTIL 530 AM EDT

* AT 436 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
  SURRENCY TO 19 MILES WEST OF BRISTOL...OR ALONG A LINE EXTENDING
  FROM 11 MILES NORTH OF SURRENCY TO 9 MILES SOUTH OF ALMA...AND
  MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SURRENCY...BRISTOL...ODUM...SCREVEN...JESUP...DOCTORTOWN...MOUNT
  PLEASANT AND GARDI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT TUESDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3190 8211 3185 8208 3179 8199 3179 8196
      3175 8190 3166 8183 3166 8180 3158 8169
      3157 8169 3154 8165 3150 8164 3148 8160
      3141 8166 3141 8255 3191 8220
TIME...MOT...LOC 0836Z 266DEG 34KT 3187 8208 3142 8247

$$

ZAPPE
2 follow-up statements
438 
WWUS52 KJAX 050906
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
506 AM EDT TUE APR 5 2011

GAC299-050916-
/O.CAN.KJAX.SV.W.0028.000000T0000Z-110405T0930Z/
WARE GA-
506 AM EDT TUE APR 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHERN WARE COUNTY
IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT TUESDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3141 8233 3181 8202 3179 8200 3178 8196
      3178 8195 3177 8193 3175 8190 3166 8183
      3166 8180 3158 8169 3157 8169 3154 8165
      3150 8164 3148 8160 3141 8166
TIME...MOT...LOC 0906Z 266DEG 34KT 3189 8175 3144 8214

$$

GAC001-005-229-305-050930-
/O.CON.KJAX.SV.W.0028.000000T0000Z-110405T0930Z/
PIERCE GA-WAYNE GA-APPLING GA-BACON GA-
506 AM EDT TUE APR 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM EDT
FOR EXTREME EASTERN BACON...SOUTHEASTERN APPLING...WAYNE AND NORTHERN
PIERCE COUNTIES...

AT 506 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 16 MILES NORTH OF DOCTORTOWN
TO BRISTOL...OR ALONG A LINE EXTENDING FROM 12 MILES WEST OF
HINESVILLE TO PATTERSON...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SCREVEN...JESUP...DOCTORTOWN...BROADHURST...MOUNT PLEASANT AND GARDI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT TUESDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3141 8233 3181 8202 3179 8200 3178 8196
      3178 8195 3177 8193 3175 8190 3166 8183
      3166 8180 3158 8169 3157 8169 3154 8165
      3150 8164 3148 8160 3141 8166
TIME...MOT...LOC 0906Z 266DEG 34KT 3189 8175 3144 8214

$$

ZIBURA
043 
WWUS52 KJAX 050924
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
524 AM EDT TUE APR 5 2011

GAC001-005-229-050934-
/O.CAN.KJAX.SV.W.0028.000000T0000Z-110405T0930Z/
PIERCE GA-APPLING GA-BACON GA-
524 AM EDT TUE APR 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EASTERN BACON...
SOUTHEASTERN APPLING AND NORTHERN PIERCE COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT TUESDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3142 8202 3168 8187 3165 8183 3162 8178
      3159 8171 3155 8169 3153 8167 3150 8165
      3146 8162 3141 8166
TIME...MOT...LOC 0924Z 266DEG 34KT 3190 8155 3145 8194

$$

GAC305-050930-
/O.CON.KJAX.SV.W.0028.000000T0000Z-110405T0930Z/
WAYNE GA-
524 AM EDT TUE APR 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM EDT
FOR EASTERN WAYNE COUNTY...

AT 524 AM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 22 MILES
NORTHEAST OF DOCTORTOWN TO BROADHURST...OR ALONG A LINE EXTENDING
FROM HINESVILLE TO 10 MILES NORTHEAST OF PATTERSON...MOVING EAST AT
40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BROADHURST...MOUNT PLEASANT AND GARDI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT TUESDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3142 8202 3168 8187 3165 8183 3162 8178
      3159 8171 3155 8169 3153 8167 3150 8165
      3146 8162 3141 8166
TIME...MOT...LOC 0924Z 266DEG 34KT 3190 8155 3145 8194

$$

ZIBURA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 3:08 AM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Apr 5, 3:08 AM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 AM EDT TUE APR 5 2011

...TORNADO WATCH #102 IN EFFECT UNTIL 10 AM FOR ENTIRE AREA...
...DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE THRU MID-MORNING...
...COOLER TEMPERATURES TONIGHT...

.SYNOPSIS...AMPLIFIED UPPER TROF FROM THE W GREAT LAKES TO THE W
GOMEX APPEARS TO BE BECOMING MORE NEUTRALLY TILTED WITH DECREASING
DIGGING AND INCREASING E MOTION. WELL ORGANIZED SQUALL LINE
EXTENDS FROM THE APPALACHIANS TO THE W FL PANHANDLE AND INTO THE N
CENTRAL GOMEX. NUMEROUS REPORTS OF HAIL AND WIND DAMAGE UPSTREAM
ALONG THE SQUALL LINE. WARM AIR ADVECTION OCCURRING AHEAD OF THE
LINE WITH S TO SW WINDS GUSTING OVER 20 MPH AND TEMPS REMAINING
STEADY IN THE MID 70S. DEW POINTS RANGE FROM THE MID TO UPPER 60S
ACROSS THE AREA.

.SHORT TERM...PRE-FRONTAL SQUALL LINE WILL CONTINUE TO SWEEP
ACROSS THE AREA THRU THE MORNING HOURS. THE GREATEST THREAT FROM
STORMS WILL BE STRONG WINDS WITH A LOWER THREAT FOR LARGE HAIL AND
ISOLATED TORNADOES. MODELS AND VAD WIND PROFILES INDICATE 50-60 KT
LOW- LEVEL JET SHIFTING ACROSS THE AREA WITH ENUF HELICITY AND
INSTABILITY TO WARRANT LATEST SPC TORNADO WATCH FOR THE AREA.

HAVE ISSUED A LAKE WIND ADVISORY FOR THE NW 1/3 OF THE AREA. WRAP-
AROUND CLOUDINESS LOOKS TO BE MINIMAL WITH THIS SYSTEM...AND
ADVISORY AREA MAY NEED TO BE EXPANDED IF MORE LOW-LEVEL WINDS MIX
TO THE SFC THIS AFTERNOON.

PRECIP SHOULD CLEAR THE AREA BY THE END OF THE 1ST PERIOD. HAVE
INCLUDED POSSIBLE SEVERE IN ZFP WITH DAMAGING WIND VERBIAGE. HWO
TIMING AND VERBIAGE LOOKS GOOD...MAINLY A FRESHENING OF WORDING
EXPECTED.

REMAINDER OF FORECAST REVOLVES MOSTLY AROUND TEMPS. MAV AND MET
MOS IN GOOD AGREEMENT...AND A BLEND HAS BEEN USED. MIN TEMPS
EXPECTED TO DIP INTO THE UPPER 30S TONIGHT OVER PORTIONS OF INLAND
SE GA AND THE SUWANNEE VALLEY OF N FL. WARM GROUND TEMPS SHOULD
PREVENT FROST FROM FORMING IN EVEN THE COLDEST AREAS...BUT PATCHES
MAY BE NOTED ON WIND PROTECTED CARS AND ROOFTOPS. TEMPS WILL BEGIN
A GRADUAL WARM-UP AFTER TONIGHT.

.LONG TERM...HAVE LEANED TOWARD THE ECMWF IN THE LATE EXTENDED
PERIOD WITH MINIMAL PRECIP. TEMPS WILL BE WELL ABOVE NORMAL THRU
MOST OF THE PERIOD.

&&

.AVIATION...LOW-LEVEL WIND SHEAR WILL CONTINUE THRU THE MORNING
HOURS. CONDITIONS RETURNING TO MOSTLY VFR THIS AFTERNOON BEHIND
COLD FRONT. GUSTY WINDS WILL CONTINUE INTO THE LATE AFTERNOON.

&&

.MARINE...NEAR SHORE ADVISORY THRU THE AFTERNOON WITH OFFSHORE
ADVISORY THRU THE EVENING. RAPIDLY DIMINISHING WINDS THEREAFTER.

&&

.FIRE WEATHER...EXISTING FIRE WX WATCH WAS UPGRADED TO A RED FLAG
WARNING FOR COMBINATION OF WINDS AND LOW RH VALUES THIS AFTERNOON.
VERY LOW RH VALUES EXPECTED ON WED BUT LOW WIND SPEEDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  67  38  74  47 /  40   0   0   0
SSI  68  47  66  56 /  70   0   0   0
JAX  70  42  71  52 /  70   0   0   0
SGJ  71  49  69  58 /  80   0   0   0
GNV  72  41  77  50 /  80   0   0   0
OCF  73  43  77  52 /  80   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 6 PM THIS
     EVENING FOR HAMILTON.

     RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 7 PM THIS
     EVENING FOR COLUMBIA-HAMILTON-SUWANNEE.

GA...LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 6 PM THIS
     EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CLINCH-COASTAL
     GLYNN-COFFEE-ECHOLS-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-
     WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 11 PM THIS EVENING FOR ALTAMAHA
     SOUND GA TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 PM THIS AFTERNOON FOR
     ALTAMAHA SOUND GA TO FLAGLER BEACH FL OUT 20 NM.

&&

CARROLL/ZIBURA/ZAPPE
Hazardous weather outlook, Apr 5, 3:45 AM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
345 AM EDT TUE APR 5 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-051000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
345 AM EDT TUE APR 5 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...REMAINDER OF TONIGHT...

...TORNADO WATCH NUMBER 102 IN EFFECT UNTIL 10 AM FOR ALL OF
NORTHEAST FLORIDA AND SOUTHEAST GEORGIA...
...DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE THROUGH EARLY
TUESDAY MORNING...

A STRONG COLD FRONT AND ASSOCIATED SQUALL LINE WILL APPROACH FROM
THE WEST LATE TONIGHT. THE PRE-FRONTAL SQUALL LINE WILL SWEEP ACROSS
THE AREA THROUGH THE LATE NIGHT AND MORNING HOURS. DAMAGING
THUNDERSTORM WINDS WILL BE POSSIBLE...WITH ISOLATED TORNADOES AND
HAIL POSSIBLE AS WELL. STORMS WILL ALSO PRODUCE FREQUENT
CLOUD-TO-GROUND LIGHTNING STRIKES.

FOR THOSE WITH NOAA WEATHER RADIOS...PLEASE ENSURE THAT THEY HAVE
BATTERY BACKUP AND ARE IN STANDBY ALERT MODE THROUGH THIS MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE SQUALL LINE WILL CONTINUE TO ADVANCE ACROSS THE FORECAST AREA
TUESDAY MORNING...WITH THE SLIGHT RISK OF SEVERE THUNDERSTORMS
CONTINUING ACROSS NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. THE MAIN
CONCERN WILL BE DAMAGING WINDS...BUT HAIL AND AN ISOLATED TORNADO
CANNOT BE RULED OUT. THE COLD FRONT WILL MOVE OFFSHORE TUESDAY
AFTERNOON WITH THE SEVERE THREAT ENDING.

TEMPERATURES WILL DIP INTO THE UPPER 30S ACROSS PORTIONS OF INLAND
SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY OF NORTH FLORIDA
TUESDAY NIGHT. FROST IS NOT ANTICIPATED ON THE GROUND...BUT PATCHY
FROST IS POSSIBLE ON OTHER SURFACES IN NORMALLY COLDER AND
WIND-PROTECTED AREAS.

LOW RELATIVE HUMIDITIES AND STRONG WINDS WILL BRING AN ELEVATED FIRE
DANGER TO PORTIONS OF THE SUWANNEE VALLEY IN NORTH FLORIDA ON
TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED ACROSS THE AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

CARROLL

In the hours before

Special weather statement, Apr 5, 3:02 AM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
302 AM EDT TUE APR 5 2011

GAZ132-133-050745-
COFFEE-JEFF DAVIS-
302 AM EDT TUE APR 5 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR COFFEE AND JEFF
DAVIS COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 345 AM EDT...

AT 303 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 22 MILES NORTHWEST
OF SNIPESVILLE TO 28 MILES WEST OF AMBROSE...MOVING EAST AT 45 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PRIDGEN...
AMBROSE...SNIPESVILLE...HAZLEHURST...BROXTON...WEST GREEN...DOUGLAS
AND DENTON THROUGH 345 AM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF
FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT TUESDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3196 8242 3184 8243 3184 8251 3175 8252
      3175 8255 3173 8255 3143 8291 3144 8315
      3147 8316 3149 8311 3161 8306 3167 8300
      3177 8301 3179 8298 3179 8287 3192 8268
      3196 8256 3195 8250 3197 8249
TIME...MOT...LOC 0703Z 269DEG 37KT 3205 8284 3154 8342

ZAPPE
Special weather statement, Apr 5, 4:10 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
410 AM EDT TUE APR 5 2011

GAZ132-134>136-149>151-163-050900-
APPLING-ATKINSON-BACON-CLINCH-COFFEE-PIERCE-WARE-WAYNE-
410 AM EDT TUE APR 5 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CLINCH...EASTERN ATKINSON...NORTHWESTERN WARE...NORTHWESTERN
PIERCE...SOUTHEASTERN COFFEE...NORTHWESTERN WAYNE...APPLING AND BACON
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 500 AM EDT...

AT 410 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST
OF BAXLEY TO 16 MILES WEST OF COGDELL...MOVING EAST AT 50 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND NICHOLLS...
BAXLEY...BICKLEY...AXSON...ALMA...SURRENCY...NEW LACY...MILLWOOD...
DIXIE UNION AND COGDELL THROUGH 500 AM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT TUESDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3188 8213 3176 8196 3111 8250 3118 8297
      3191 8228
TIME...MOT...LOC 0810Z 284DEG 44KT 3188 8219 3117 8293

ZIBURA
Local storm report, Apr 5, 4:36 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
436 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 AM     TSTM WND GST     2 W ALMA                31.54N 82.51W
04/05/2011  M52 MPH          BACON              GA   ASOS

            THUNDERSTORM WIND GUST TO 52 MPH REPORTED BY ALMA ASOS.

&&

CARROLL

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 3:02 AM EDTSpecial Weather StatementJAXCoffee, Jeff Davis43 min
Apr 5, 3:14 AM EDTSevere Thunderstorm WarningJAXAtkinson, Clinch, Coffee61 min
Apr 5, 3:17 AM EDTLake Wind AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Clinch, Coffee and 5 more15 hr
Apr 5, 3:41 AM EDTSevere Thunderstorm WarningJAXAppling, Jeff Davis49 min
Apr 5, 4:10 AM EDTSpecial Weather StatementJAXAppling, Bacon50 min
Apr 5, 4:12 AM EDTSevere Thunderstorm WarningJAXAtkinson, Brantley, Clinch, Coffee, Pierce, Ware63 min
Apr 5, 4:23 AM EDTSevere Thunderstorm WarningJAXClinch, Echols, Ware67 min
Apr 5, 4:49 AM EDTSevere Thunderstorm WarningJAXClinch, Echols56 min
Apr 5, 5:00 AM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn, Pierce, Ware and 1 more60 min
Apr 5, 5:03 AM EDTSevere Thunderstorm WarningJAXCamden, Charlton, Clinch, Ware57 min
Apr 5, 5:21 AM EDTSevere Thunderstorm WarningJAXCharlton54 min
Apr 5, 5:35 AM EDTSevere Thunderstorm WarningJAXCamden, Glynn55 min
Apr 5, 5:56 AM EDTSevere Thunderstorm WarningJAXCamden, Charlton, Ware64 min
Apr 5, 6:12 AM EDTSevere Thunderstorm WarningJAXCharlton48 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.